MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R; CEMENTED TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R; CEMENTED TIBIAL TRAY
Catalog Number 02.12.T3I4R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 november 2019: lot 162191: 31 items manufactured and released on 31-may-2016.Expiration date: 2021-may-16.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Additonal implant involved: gmk-sphere 02.07.0034rp patella resurfacing size 2 (k090988) lot.164131.Batch review performed on 18 november 2019: lot 164131: 120 items manufactured and released on 22-sep-2016.Expiration date: 2021-sep-08.No anomalies found related to the problem.To date, 118 items of the same lot have been already sold without any similar reported event.Additional implant involved: gmk-sphere 02.12.0411fr tibial insert fixed sphere flex size 4/11 mm r (k140826) lot.144644.Batch review performed on 18 november 2019: lot 144644: 25 items manufactured and released on 05-mar-2015.Expiration date: 2020-01-31.No anomalies found related to the problem.To date, 23 items of the same lot have been already sold without any similar reported event.Additional implant involved: gmk-sphere 02.12.0004r femoral component sphere cemented size 4 r (k121416) lot.162684 batch review performed on 18 november 2019: lot 162684: 60 items manufactured and released on 30-may-2016.Expiration date: 2021-05-12.No anomalies found related to the problem.To date, 58 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery after 2 years and 11 months after the primary due to signs of an infection and the pathogen is unknown.The surgeon removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R
Common Device Name
CEMENTED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9382060
Report Number3005180920-2019-01019
Device Sequence Number13573229
Product Code JWH
UDI-Device Identifier07630030827143
UDI-Public07630030827143
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/16/2021
Device Catalogue Number02.12.T3I4R
Device Lot Number162191
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2019
Initial Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;